# SDR REXA2015012500096

- Difficulty date: January 25, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-101 SUSPECT CRACK ON PAX DOOR INNER HANDLE AT SHAFT.  REMOVED CRACKED PAX DOOR INNER HANDLE IAW AMM 52-11-02-000-831-A01 & AMM 52-11-02-000-809-A02.  INSTALLED NEW HANDLE IAW AMM 52-11-02-400-831-A01 & AMM 52-11-07-400-809-A02.  COMPLETED OPERATIONS CHECK OF PAX DOOR IAW AMM 52-11-00-710-801-A02.  OPERATIONS CHECKED GOOD.
